Translator Disclaimer
1 September 2017 On the arithmetic transfer conjecture for exotic smooth formal moduli spaces
M. Rapoport, B. Smithling, W. Zhang
Duke Math. J. 166(12): 2183-2336 (1 September 2017). DOI: 10.1215/00127094-2017-0003

Abstract

In the relative trace formula approach to the arithmetic Gan–Gross–Prasad conjecture, we formulate a local conjecture (arithmetic transfer) in the case of an exotic smooth formal moduli space of p-divisible groups, associated to a unitary group relative to a ramified quadratic extension of a p-adic field. We prove our conjecture in the case of a unitary group in three variables.

Citation

Download Citation

M. Rapoport. B. Smithling. W. Zhang. "On the arithmetic transfer conjecture for exotic smooth formal moduli spaces." Duke Math. J. 166 (12) 2183 - 2336, 1 September 2017. https://doi.org/10.1215/00127094-2017-0003

Information

Received: 31 March 2015; Revised: 3 November 2016; Published: 1 September 2017
First available in Project Euclid: 9 June 2017

zbMATH: 06783124
MathSciNet: MR3694568
Digital Object Identifier: 10.1215/00127094-2017-0003

Subjects:
Primary: 11G18
Secondary: 14G17 , 22E50

Keywords: arithmetic fundamental lemma , arithmetic Gan–Gross–Prasad conjecture , Rapoport–Zink space , special cycles

Rights: Copyright © 2017 Duke University Press

JOURNAL ARTICLE
154 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.166 • No. 12 • 1 September 2017
Back to Top